Journal of Symbolic Logic

MM. Borel, Tits, Zil'ber et le General Nonsense

Bruno Poizat

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 53, Issue 1 (1988), 124-131.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183742569

Mathematical Reviews number (MathSciNet)
MR929379

Zentralblatt MATH identifier
0662.03022

JSTOR
links.jstor.org

Citation

Poizat, Bruno. MM. Borel, Tits, Zil'ber et le General Nonsense. J. Symbolic Logic 53 (1988), no. 1, 124--131. https://projecteuclid.org/euclid.jsl/1183742569


Export citation